Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 69, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 19, 2010, 6:06 AM CDT for Saint Louis County, City of Saint Louis, Missouri; Saint Clair County, Illinois. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2010, 6:06 AM CDT (11:06 UTC)
- Expired
- Mar 19, 2010, 9:43 PM CDT
- In force
- 16 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at St. Louis (EADM7). The gauge peaked at 30.12 ft at Mar 18, 2010, 12:00 PM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07010000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
426
WGUS43 KLSX 191106
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
606 AM CDT FRI MAR 19 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND
ST. LOUIS CITY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM PRECIPITATION AND SNOW
MELT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC163-MOC189-510-201000-
/O.NEW.KLSX.FL.W.0069.100319T1106Z-100320T1000Z/
/EADM7.1.ER.100319T1000Z.100319T0400Z.100319T1000Z.NO/
606 AM CDT FRI MAR 19 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL LATE TONIGHT.
* AT 5:00 AM FRIDAY THE STAGE WAS 30.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL HOVER NEAR FLOOD STAGE...AND THEN FALL TO BELOW
FLOOD STAGE LATER TODAY.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
MISSISSIPPI RIVER
ST. LOUIS 30.0 30.00 28.8 27.8 26.9 26.4 26.22 follow-up statements
637
WGUS83 KLSX 191552
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 AM CDT FRI MAR 19 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER...
AT CANTON LOCK AND DAM 20...AFFECTING ADAMS AND LEWIS COUNTIES
AT QUINCY...AFFECTING ADAMS AND MARION COUNTIES
AT QUINCY LOCK AND DAM 21...AFFECTING ADAMS AND MARION COUNTIES
AT HANNIBAL...AFFECTING PIKE AND MARION COUNTIES
AT SAVERTON LOCK AND DAM 22...AFFECTING PIKE AND RALLS COUNTIES
AT LOUISIANA...AFFECTING PIKE COUNTY
AT CLARKSVILLE LOCK AND DAM 24...AFFECTING CALHOUN AND PIKE COUNTIES
AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT ALTON LOCK AND DAM 26...AFFECTING MADISON AND ST. CHARLES COUNTIES
AT ST. LOUIS...AFFECTING ST. CLAIR...ST. LOUIS AND ST. LOUIS CITY
COUNTIES
AT CHESTER...AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM A COMBINATION OF
PRECIPITATION AND UPRIVER SNOW MELT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-201552-
/O.CON.KLSX.FL.W.0044.000000T0000Z-000000T0000Z/
/CANM7.1.ER.100313T1633Z.100324T0600Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20
* UNTIL FURTHER NOTICE.
* AT 10:30 AM FRIDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY
EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 16.8 FEET...BURLINGTON NORTHERN/SANTE FE RAILROAD TRACKS
ARE OVERTOPPED.
* IMPACT...AT 16.6 FEET...THE LOWER ROAD LEADING TO THE CAMPGROUND AND
RV PARK FLOODS AT THIS HEIGHT.
$$
ILC001-MOC127-201551-
/O.CON.KLSX.FL.W.0045.000000T0000Z-000000T0000Z/
/UINI2.2.ER.100313T2000Z.100325T0000Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.2 FEET BY
WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 19.0 FEET...QUINCY PARKS, INCLUDING ALL AMERICA, SID
SIMPSON, AND BOBBANGERT PARKS NORTH OF BROADWAY, BEGIN FLOODING.
$$
ILC001-MOC127-201551-
/O.EXT.KLSX.FL.W.0046.000000T0000Z-000000T0000Z/
/QLDI2.2.ER.100314T0750Z.100324T1800Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY LOCK AND DAM 21
* UNTIL FURTHER NOTICE.
* AT 10:30 AM FRIDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY
WEDNESDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.5 FEET...URBAN DAMAGE BEGINS IN LAGRANGE, MO.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING BEGINS.
$$
ILC149-MOC127-201551-
/O.CON.KLSX.FL.W.0047.000000T0000Z-000000T0000Z/
/HNNM7.2.ER.100311T1615Z.100325T0000Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.2 FEET BY
WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 19.0 FEET...THE CORPS OF ENGINEERS BEGINS FLOOD FIGHT
PROCEEDURES. AT THIS LEVEL, PREPARATIONS ARE MADE TO INSTALL TWO
FLOOD GATES AT HILL STREET AND CENTER STREET IF THE FORECAST
EXCEEDS 20.5 FEET.
$$
ILC149-MOC173-201551-
/O.CON.KLSX.FL.W.0048.000000T0000Z-000000T0000Z/
/SVRM7.3.ER.100313T0622Z.100315T1750Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22
* UNTIL FURTHER NOTICE.
* AT 10:30 AM FRIDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY
WEDNESDAY EARLY AFTERNOON THEN BEGIN FALLING.
$$
ILC149-MOC163-201551-
/O.CON.KLSX.FL.W.0049.000000T0000Z-000000T0000Z/
/LUSM7.1.ER.100311T2117Z.100325T1200Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY
THURSDAY MORNING THEN BEGIN FALLING.
$$
ILC013-MOC163-201551-
/O.CON.KLSX.FL.W.0050.000000T0000Z-000000T0000Z/
/CLKM7.1.ER.100311T2200Z.100324T1800Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 28.9 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.3 FEET BY
WEDNESDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 29.0 FEET...WATER ENTERS THE PARKING LOT ENTRANCE AT THE
CLARKSVILLE RIVERFRONT PARK.
$$
ILC083-MOC183-201551-
/O.CON.KLSX.FL.W.0052.000000T0000Z-000000T0000Z/
/GRFI2.1.ER.000000T0000Z.100319T1500Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 22.3 FEET
BY SATURDAY MORNING.
$$
ILC119-MOC183-201551-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-000000T0000Z/
/ALNI2.1.ER.100314T1710Z.100318T1400Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 23.4 FEET
BY SATURDAY MORNING.
* IMPACT...AT 24.0 FEET...ALTA VILLA ROAD OFF OF HIGHWAY 94 NORTH OF
WEST ALTON BEGINS FLOODING.
$$
ILC163-MOC189-510-201530-
/O.EXT.KLSX.FL.W.0069.000000T0000Z-100320T1530Z/
/EADM7.1.ER.100319T1000Z.100319T0400Z.100319T1530Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL SATURDAY MORNING.
* AT 10:00 AM FRIDAY THE STAGE WAS 30.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATER TODAY.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED.
$$
ILC157-201551-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-000000T0000Z/
/CHSI2.2.ER.100314T0030Z.100319T1800Z.000000T0000Z.NO/
1052 AM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 31.9 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR A STAGE OF 31.9 FEET THROUGH THIS
AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354). ALSO, HIGHWAY A
IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY
COUNTY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
MISSISSIPPI RIVER
CANTON LD20 14.0 15.95 16.0 16.2 16.5 16.8 17.0
QUINCY 17.0 18.95 18.9 19.1 19.6 20.0 20.1
QUINCY LD21 17.0 18.04 17.9 18.1 18.5 18.8 19.0
HANNIBAL 16.0 19.32 19.1 19.2 19.5 19.9 20.1
SAVERTON LD22 16.0 18.46 18.2 18.3 18.6 19.0 19.2
LOUISIANA 15.0 18.40 18.3 18.3 18.4 18.7 18.9
CLARKSVILLE LD 25.0 28.87 28.7 28.6 28.7 28.9 29.2
GRAFTON 18.0 22.43 22.3 22.1 21.8 21.7 21.9
ALTON LD26 21.0 23.99 23.4 22.8 22.2 22.0 22.3
ST. LOUIS 30.0 30.02 29.2 28.0 27.2 26.8 27.1
CHESTER 27.0 31.85 31.8 31.2 30.1 29.0 28.4929
WGUS83 KLSX 200243
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT FRI MAR 19 2010
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSISSIPPI RIVER...
THE MISSISSIPPI RIVER AT
...ST. LOUIS
...ALTON LOCK AND DAM 26
...CANTON LOCK AND DAM 20
...QUINCY
...QUINCY LOCK AND DAM 21
...HANNIBAL
...SAVERTON LOCK AND DAM 22
...LOUISIANA
...CLARKSVILLE LOCK AND DAM 24
...WINFIELD LOCK AND DAM 25
...GRAFTON
...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-210243-
/O.CON.KLSX.FL.W.0044.000000T0000Z-000000T0000Z/
/CANM7.1.ER.100313T1633Z.100324T0000Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.2 FEET TUESDAY EVENING THEN FALL.
* IMPACT...AT 17.6 FEET...IN LA GRANGE, MO, THE ENTRANCE TO MARK TWAIN
CASINO PARKING LOT BEGINS TO FLOOD. ALTERNATE ENTRANCE IS USED.
ALSO, WATER REACHES THE BASE OF AREA LEVEES.
* IMPACT...AT 16.8 FEET...BURLINGTON NORTHERN/SANTE FE RAILROAD TRACKS
ARE OVERTOPPED.
* IMPACT...AT 16.6 FEET...THE LOWER ROAD LEADING TO THE CAMPGROUND AND
RV PARK FLOODS AT THIS HEIGHT.
$$
ILC001-MOC127-210242-
/O.CON.KLSX.FL.W.0045.000000T0000Z-000000T0000Z/
/UINI2.2.ER.100313T2000Z.100325T0000Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY
* UNTIL FURTHER NOTICE.
* AT 8:00 PM FRIDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.4 FEET WEDNESDAY EVENING THEN
BEGIN TO FALL.
* IMPACT...AT 20.0 FEET...THE CLAT ADAMS BICENTENNIAL PARK, JUST NORTH
OF THE MEMORIAL BRIDGE, BEGINS FLOODING.
* IMPACT...AT 19.0 FEET...QUINCY PARKS, INCLUDING ALL AMERICA, SID
SIMPSON, AND BOBBANGERT PARKS NORTH OF BROADWAY, BEGIN FLOODING.
* IMPACT...AT 18.5 FEET...RAILROAD LINES AT SEVERAL LOCATIONS ABOVE
QUINCY BECOME INDUNDATED.
$$
ILC001-MOC127-210242-
/O.CON.KLSX.FL.W.0046.000000T0000Z-000000T0000Z/
/QLDI2.2.ER.100314T0750Z.100324T1200Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY LOCK AND DAM 21
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.3 FEET WEDNESDAY MORNING THEN
BEGIN TO FALL.
* IMPACT...AT 18.5 FEET...URBAN DAMAGE BEGINS IN LAGRANGE, MO.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: MINOR FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...UNPROTECTED BOTTOMLANDS FLOOD.
$$
ILC149-MOC127-210242-
/O.CON.KLSX.FL.W.0047.000000T0000Z-000000T0000Z/
/HNNM7.2.ER.100311T1615Z.100324T1800Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 8:00 PM FRIDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.2 FEET WEDNESDAY AFTERNOON THEN
BEGIN FALLING.
* IMPACT...AT 20.5 FEET...THE BURLINGTON NORTHERN/SANTE FE RAILROAD
TRACKS RUNNING NORTH AND SOUTH AND THE RAILROAD YARDS BEGIN TO
FLOOD. AT THIS HEIGHT, WATER REACHES THE BASE OF THE TWO FLOOD
GATES AT HILL STREET AND CENTER STEET, SO THESE GATES SHOULD
ALREADY BE INSTALLED AND LOCKED DOWN. ALSO AT THIS LEVEL,
PREPARATIONS ARE MADE TO INSTALL THE REMAINING 3 FLOOD GATES ON
BROADWAY AVENUE AND MAIN STREET IF THE FORECAST REACHES 21.5 FEET.
* IMPACT...AT 19.0 FEET...THE CORPS OF ENGINEERS BEGINS FLOOD FIGHT
PROCEEDURES. AT THIS LEVEL, PREPARATIONS ARE MADE TO INSTALL TWO
FLOOD GATES AT HILL STREET AND CENTER STREET IF THE FORECAST EXCEEDS 20.5 FEET.
* IMPACT...AT 18.0 FEET...GATE WELLS ARE SHUT DOWN TO PREVENT THE
SEWERS FROM BACKING UP. ALSO AT THIS LEVEL PUMPS ARE SET TO STANDBY.
$$
ILC149-MOC173-210242-
/O.CON.KLSX.FL.W.0048.000000T0000Z-000000T0000Z/
/SVRM7.3.ER.100313T0622Z.100315T1750Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.4 FEET THURSDAY MORNING THEN
BEGIN TO FALL.
* IMPACT...AT 19.6 FEET...THE NORTH END OF SAVERTON ROAD BEGINS TO FLOOD.
* IMPACT...AT 13.5 FEET...THIS IS THE UPPER NAVIGATIONAL LIMIT FOR THE
POOL AT LOCK & DAM 22.
* IMPACT...AT 13.4 FEET...THIS IS THE TARGET POOL FOR NAVIGATION AT LOCK & DAM 22.
* IMPACT...AT 13.0 FEET...THIS IS THE LOWER NAVIGATIONAL LIMIT FOR THE
POOL AT LOCK & DAM 22.
* IMPACT...AT 12.0 FEET...BUILDINGS IN UNPROTECTED AREAS ARE DAMAGED.
$$
ILC149-MOC163-210242-
/O.CON.KLSX.FL.W.0049.000000T0000Z-000000T0000Z/
/LUSM7.1.ER.100311T2117Z.100324T1800Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET WEDNESDAY AFTERNOON THEN
BEGIN FALLING.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS. HIGHWAY 79 STARTS
FLOODING AT DELAWARE STREET AND ALABAMA STREET.
* IMPACT...AT 17.0 FEET...THE PARKING AREA AT THE BOAT HOUSE FLOODS
* IMPACT...AT 15.0 FEET...FLOOD STAGE. DAMAGE BEGINS IN UNPROTECTED
AREAS. MINOR FLOODING BEGINS
$$
ILC013-MOC163-210242-
/O.CON.KLSX.FL.W.0050.000000T0000Z-000000T0000Z/
/CLKM7.1.ER.100311T2200Z.100324T1800Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 28.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.3 FEET WEDNESDAY AFTERNOON THEN
BEGIN TO FALL.
* IMPACT...AT 29.0 FEET...WATER ENTERS THE PARKING LOT ENTRANCE AT THE
CLARKSVILLE RIVERFRONT PARK.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
$$
ILC013-MOC113-210242-
/O.CON.KLSX.FL.W.0051.000000T0000Z-000000T0000Z/
/CAGM7.2.ER.100313T2230Z.100319T1100Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 29.1 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.7 FEET THURSDAY AFTERNOON THEN
BEGIN TO FALL.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS. THE GOLDEN EAGLE
FERRY WILL LIKELY CLOSE NEAR THIS LEVEL.
* IMPACT...AT 29.0 FEET...ROUTE 96 AT MOZIER LANDING CLOSES
* IMPACT...AT 28.5 FEET...PORTIONS OF COUNTY HIGHWAYS B AND C IN
NORTHERN ST. CHARLES COUNTY ARE FLOODED.
* IMPACT...AT 26.0 FEET...FLOOD STAGE. MINOR DAMAGES BEGIN.
$$
ILC083-MOC183-210242-
/O.CON.KLSX.FL.W.0052.000000T0000Z-000000T0000Z/
/GRFI2.1.ER.000000T0000Z.100327T0000Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.6 FEET FRIDAY EVENING.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...HIGHWAY 94 NORTH OF WEST ALTON BEGINS TO FLOOD.
* IMPACT...AT 21.5 FEET...IN PORTAGE DES SIOUX, MO, LE SIEUR STREET
LEADING TO THE MARINA AND TO OUR LADY OF THE RIVER STATUE IS FLOODED.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC119-MOC183-210242-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-100403T1200Z/
/ALNI2.1.ER.100314T1710Z.100318T1400Z.100402T1200Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD26
* UNTIL SATURDAY APRIL 03.
* AT 9:00 PM FRIDAY THE STAGE WAS 23.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...ALTA VILLA ROAD OFF OF HIGHWAY 94 NORTH OF
WEST ALTON BEGINS FLOODING.
* IMPACT...AT 23.0 FEET...DRESSER ISLAND DRIVE FLOODS AT THIS LEVEL.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO OCCUR
AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
ILC163-MOC189-510-200313-
/O.CAN.KLSX.FL.W.0069.000000T0000Z-100320T1530Z/
/EADM7.1.ER.100319T1000Z.100319T0400Z.100319T1510Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ST. LOUIS.
* AT 9:00 PM FRIDAY THE STAGE WAS 29.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:10 AM FRIDAY.
* FORECAST...THE RIVER WILL HOLD NEAR FLOOD STAGE THROUGH TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED.
* IMPACT...AT 26.0 FEET...AT 26 FEET, SEVERAL LEVEES PROTECTS 2000 ACRES.
* IMPACT...AT 18.5 FEET...LEVEE PARKING BEGINS TO BE INUNDATED.
* IMPACT...AT 2.0 FEET...BARGE TRAFFIC MAY NEED TO REDUCE TONNAGE BELOW THIS LEVEL.
$$
ILC157-210242-
/O.CON.KLSX.FL.W.0054.000000T0000Z-000000T0000Z/
/CHSI2.2.ER.100314T0030Z.100320T0200Z.000000T0000Z.NO/
943 PM CDT FRI MAR 19 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FURTHER NOTICE.
* AT 9:00 PM FRIDAY THE STAGE WAS 31.9 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO NEAR 31.3 FEET SUNDAY MORNING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354). ALSO, HIGHWAY A
IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY
COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT BANK BEGINS
TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
MISSISSIPPI RIVER
CANTON LD20 14.0 15.91 15.9 16.1 16.6 17.1 17.2
QUINCY 17.0 18.88 18.9 19.1 19.7 20.0 20.3
QUINCY LD21 17.0 17.98 18.0 18.1 18.6 19.1 19.3
HANNIBAL 16.0 19.23 19.2 19.2 19.5 19.9 20.1
SAVERTON LD22 16.0 18.39 18.3 18.3 18.6 19.0 19.3
LOUISIANA 15.0 18.30 18.3 18.4 18.7 19.1 19.4
CLARKSVILLE LD 25.0 28.77 28.7 28.6 28.7 28.9 29.2
WINFIELD LD25 26.0 29.12 29.0 29.0 29.0 29.2 29.4
GRAFTON 18.0 22.51 22.5 22.3 22.1 22.0 22.1
ALTON LD26 21.0 23.84 23.4 22.7 22.2 22.1 22.4
ST. LOUIS 30.0 29.82 29.6 28.3 27.4 27.0 27.5
CHESTER 27.0 31.92 31.8 31.3 30.4 29.4 28.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 19, 4:52 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 19, 4:52 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 452 AM CDT FRI MAR 19 2010 .DISCUSSION... /452 AM CDT FRI MAR 19 2010/ LOOK FOR TEMPS TODAY TO PUSH WELL INTO THE 60S THANKS TO SWLY SFC WNDS...MOSTLY SUNNY SKIES AND DEEP MIXING HEIGHTS. IT IS FOR THE LATTER REASON THAT TEMPS ABOVE MOS WERE FCST DESPITE H850 TEMPS ONLY RISING TO 6C. MODELS HAVE COME INTO MUCH BETTER AGREEMENT OVER THE PAST FEW DAYS WITH THE MAJOR WINTER STORM SET TO IMPACT PARTS OF THE MIDWEST AS THE VARIOUS COMPONENTS OF THIS STORM CAN NOW ALL BE SAMPLED OVER LAND BY THE NOAM UPPER AIR NETWORK. NEEDLESS TO SAY...THE ECMWF FROM SEVERAL DAYS OUT IS THE WINNER...WITH ALL MODELS NOW MERGING THESE COMPONENTS INTO A DEEP WOUND UP STORM OVER THE SRN PLAINS BY SATURDAY NIGHT AND THEN HEADING EWD S OF MO ON SUNDAY AND SUNDAY NIGHT...TAKING A SLIGHT NWD TURN BY SUNDAY EVENING. THIS EVENT WILL HAVE TWO COMPONENTS TO IT. THE FIRST WILL BE LARGELY INDEPENDENT OF THIS STRONG WOUND-UP STORM AND BE MORE ASSOCIATED WITH A STOUT CDFNT FOR TONIGH THRU SATURDAY EVENING. IT IS HERE WHERE THE MAJORITY OF SNOW POTENTIAL WILL EXIST. THE CDFNT WILL EDGE INTO NERN MO BY EARLY TONIGHT AND THEN PUSH SEWD TOWARDS STL METRO BY SATURDAY MORNING AND THEN STALL JUST S AND E OF STL METRO OVER PARTS OF SERN MO AND SRN IL FOR SATURDAY NIGHT AND SUNDAY. THIS FRONT WILL CREATE A RATHER SHARP TEMP GRADIENT AS IT SLOWLY PUSHES THRU THE FA. POST-FRONTAL PCPN WILL BREAKOUT IN RESPONSE TO GOOD FRONTOGENETICAL FORCING AIDED BY UPPER JET DYNAMICS AS MAIN SYSTEM APPROACHES. ENOUGH CD AIR SHOULD RUSH IN BEHIND FRONT INITIALLY TO CHANGE PCPN FROM RAIN TO SNOW OVER IN NERN MO AND PARTS OF CNTRL MO AND WCNTRL IL. DEPENDING ON HOW COLD THE AIR AT THE SFC GETS AND THE INTENSITY OF THE SNOWFALL...COULD SEE SEVERAL INCHES FROM THIS EPISODE...ESPECIALLY IN PARTS OF NERN MO. AREAS FROM STL METRO AND S AND E WILL JUST SEE RAIN. AREAS TO THE N AND W OF STL METRO MAY ALSO SEE SOME SLEET DUE TO THE FURTHER ADVANCE OF CD AIR AT THE SFC EXPECTED THAN ALOFT...AND THIS WILL LEAVE A POCKET OF WARM AIR ALOFT THAT WILL PLAY A MUCH LARGER ROLE WITH THE MAIN STORM COMPONENT. THE SECOND COMPONENT TO THIS EVENT WILL BE THE STRONG WOUND-UP STORM THAT WILL PASS TO OUR S LATER SATURDAY EVENING THRU SUNDAY NIGHT AND DEVELOP A WELL-DEFINED DEFORMATION ZONE WITH IT. THE WOUND-UP NATURE OF THIS SYSTEM IS SIGNIFICANT...AS IT WILL DRIVE IN WARM AIR ALOFT WELL INTO ITS NRN PERIPHERY TO THE POINT THAT MUCH OF THE DEFORMATION ZONE PCPN WILL BE LIQUID WITH ONLY SOME SLEET OR SNOW DESPITE THE TRACK BEING VERY FAVORABLE FOR OUR AREA. BOUNDARY LAYER TEMPS GENERALLY ABOVE FREEZING WILL ALSO PLAY A FACTOR IN FURTHER LIMITING ANY FROZEN PCPN POTENTIAL. DEPENDING ON THE FORWARD SPEED OF THIS STORM...MAY STILL SEE PCPN LINGERING IN PARTS OF SWRN IL AND STL METRO INTO MONDAY MORNING. ALL IN ALL...SEE ENOUGH DOUBT WITH WINTRY PCPN ACCUM TO PREVENT ANY WATCH ISSUANCE. BUT DO SEE THE POTENTIAL OF 2 TO 4 INCHES IN SECTIONS OF CNTRL/NERN MO AND WCNTRL IL. EARLY AND LATE SEASON WINTER STORM ALWAYS ARE TRICKY...SO STAY TUNED. TES && .AVIATION... /1131 PM CDT THU MAR 18 2010/ VFR CONDITIONS EXPECTED AS CIRRUS THICKENS AHEAD OF THE NEXT SYSTEM AND COLD FRONT. LOOKS LIKE FROPA WILL OCCUR AT KUIN AROUND 00Z...KCOU AROUND 03Z...AND KSUS AROUND 07Z. WIND WILL SHIFT FROM SOUTH TO NORTH...AND APPEARS SOME GUSTS TO 20KTS COULD ACCOMPANY THE FRONT. MID DECK WILL BUILD SOUTH BEHIND THE FRONT...BUT THINK PRECIPITATION WILL HOLD OFF UNTIL AFTER 06Z. SPECIFICS FOR KSTL...CIRRUS ON THE INCREASE...WITH LIGHT WINDS OVERNIGHT. SOUTH WIND WILL BECOME NORTH AFTER FROPA AROUND 07Z TOMORROW NIGHT. MID DECK WILL BULID SOUTH AFTER THAT...BUT FEEL PRECIPITATION WILL HOLD OFF UNTIL AFTER 12Z SATURDAY. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 19, 5:02 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 AM CDT FRI MAR 19 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 502 AM CDT FRI MAR 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SNOW AND SLEET WILL BE LIKELY LATE TONIGHT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. MINOR SNOW AND SLEET ACCUMULATIONS ARE POSSIBLE. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW AND SLEET WILL BE LIKELY SATURDAY THROUGH SUNDAY NIGHT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES THROUGH AND A STRONG STORM SYSTEM PASSES JUST TO THE SOUTH. ADDITIONAL SNOW AND SLEET ACCUMULATIONS ARE LIKELY. MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CHANGES IN PRECIPITATION TYPE AND AMOUNTS TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:41 PM CDT | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 42 hr |
Nearby
River Flood Warnings in Missouri, 2010River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.